Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 121, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 28, 2011, 6:30 PM EDT for Fulton County, Hamilton County, Herkimer County, New York. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2011, 6:30 PM EDT (22:30 UTC)
- Expired
- Jun 28, 2011, 7:30 PM EDT
- In force
- 60 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Fulton County, NY, Hamilton County, NY, Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 82 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 7:00 PM EDT | TSTM WND DMG | Lake Pleasant, NY | ONE TREE DOWN PARTIALLY BLOCKING ROAD ON COUNTY ROUTE 11. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
459
WUUS51 KALY 282230
SVRALY
NYC035-041-043-282330-
/O.NEW.KALY.SV.W.0121.110628T2230Z-110628T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
630 PM EDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HAMILTON COUNTY IN EASTERN NEW YORK...
NORTHWESTERN FULTON COUNTY IN EASTERN NEW YORK...
CENTRAL HERKIMER COUNTY IN EASTERN NEW YORK...
* UNTIL 730 PM EDT
* AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 17 MILES NORTH OF OHIO TO COLD BROOK...OR ALONG A LINE
EXTENDING FROM 12 MILES SOUTHEAST OF OLD FORGE TO 18 MILES
NORTHEAST OF HINCKLEY...AND MOVING EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STRATFORD BY 700 PM EDT...
MOFFITT BEACH CAMPGROUND AND LAKE PLEASANT BY 705 PM EDT...
SPECULATOR AND LEWEY LAKE CAMPGROUND BY 710 PM EDT...
WELLS BY 720 PM EDT...
SACANDAGA CAMPGROUND BY 725 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
&&
LAT...LON 4325 7515 4339 7497 4346 7494 4349 7494
4355 7500 4365 7464 4365 7421 4335 7418
4315 7432 4315 7511 4322 7508
TIME...MOT...LOC 2229Z 271DEG 27KT 4355 7482 4349 7477
4346 7477 4339 7480 4324 7500
$$
KL1 follow-up statement
482
WWUS51 KALY 282306
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
706 PM EDT TUE JUN 28 2011
NYC035-041-043-282330-
/O.CON.KALY.SV.W.0121.000000T0000Z-110628T2330Z/
HAMILTON NY-FULTON NY-HERKIMER NY-
706 PM EDT TUE JUN 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CENTRAL HERKIMER...NORTHWESTERN FULTON AND SOUTHERN HAMILTON
COUNTIES...
AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PERKINS CLEARING TO LAKE PLEASANT TO WHITEHOUSE TO
OREGON...OR ALONG A LINE EXTENDING FROM SPECULATOR TO 18 MILES
NORTHEAST OF LITTLE FALLS...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GILMANTOWN AND BLACKBRIDGE BY 710 PM EDT...
WHEELERVILLE...CANADA LAKE...ARIETTA AND WELLS BY 715 PM EDT...
SACANDAGA CAMPGROUND...GRIFFIN AND GIRARDS SUGARBUSH BY 720 PM
EDT...
BOWLERS CORNERS BY 725 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
&&
LAT...LON 4323 7509 4330 7485 4344 7454 4348 7452
4365 7462 4365 7421 4335 7418 4315 7432
4315 7488 4315 7511 4322 7508
TIME...MOT...LOC 2305Z 271DEG 27KT 4353 7441 4347 7436
4344 7436 4337 7439 4325 7460
$$
KLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:35 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 28, 4:35 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 435 PM EDT TUE JUN 28 2011 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING INTO THE OVERNIGHT...PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS. IN ITS WAKE...MAINLY DRY AND BREEZY CONDITIONS ARE THEN EXPECTED FOR THE MID WEEK PERIOD WITH HIGH PRESSURE SLOWLY MOVING INTO THE REGION WITH SLIGHTLY BELOW NORMAL TEMPERATURES. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AS OF 355 PM...WARM SECTOR NOW IMPINGING ACROSS THE AREA FROM THE HUDSON VALLEY WESTWARD WITH DEWPOINTS RISING INTO THE UPPER 60S AND TEMPS WARNING INTO THE LOWER 80S AS SOME BREAKS OF SUNSHINE HAVE DEVELOPED IN WAKE OF THE INITIAL PUSH OF ISENTROPIC LIFT. A BROKEN LINE OF SHOWERS AND THUNDERSTORMS HAVE FORMED ACROSS WEST- CENTRAL NEW YORK AHEAD OF A PRE-FRONTAL TROF AND COLD FRONT MOVING EASTWARD ACROSS THE GREAT LAKES. INSTABILITY PARAMETERS ARE RATHER MARGINAL IN OUR AREA...BUT ARE INCREASING DUE TO THE RISING DEWPOINTS AND SURFACE HEATING. SPC RUC ANALYSIS SHOWING 500-1000 J/KG OF SBCAPE FROM THE HUDSON VALLEY WESTWARD. THERE IS STILL SOME CIN ACROSS WESTERN NEW ENGLAND BUT THIS SHOULD CONTINUE TO GRADUALLY ERODE AS CLOUDS MOVE EAST. MID LEVEL LAPSE RATES STILL LOOK PRETTY MEAGER FOR SEVERE WEATHER ONLY AROUND 5.5-6.0 DEG C/KM. THE DEEP LAYER 0-6 KM SHEAR MAGNITUDE CONTINUES AROUND 25 TO 30 KT ACROSS THE AREA. SO...THE CONVECTION ACROSS WEST CENTRAL NY HAS THE POTENTIAL TO MAINTAIN ITSELF AS IT HEADS INTO OUR AREA THIS EVENING ALTHOUGH THE RISK FOR SEVERE WEATHER IS MARGINAL. HEAVY RAINFALL AND POSSIBLY GUSTY WINDS WILL BE THE MAIN THREATS. FLASH FLOODING IS NOT ANTICIPATED THOUGH...AS FORWARD PROPAGATING CORFIDI VECTORS INDICATE 30 KT OF MOVEMENT SO AND BOUTS OF HEAVY RAINFALL SHOULD BE RATHER BRIEF. THE COLD FRONT WILL CROSS THE REGION FROM WEST TO EAST FROM LATE THIS EVENING INTO THE OVERNIGHT...SO CONVECTION WILL LINGER THROUGH MUCH OF THE EVENING ALTHOUGH WILL LIKELY NOT BE AS ROBUST DUE TO WANING SURFACE BASED INSTABILITY. SHOWERS/STORMS SHOULD DIMINISH AFTER MIDNIGHT AS THE FRONT PUSHES EASTWARD. WINDS WILL SHIFT TO THE WEST AND COOLER AND DRIER AIR WILL START TO FILTER IN TOWARDS MORNING. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... AS OF 355 PM...A COOLER AND DRIER AIR MASS WILL SETTLE IN DURING THIS TIME...ALTHOUGH A CLOSED UPPER LEVEL LOW WILL BE SLOWLY MIGRATING EASTWARD ACROSS SOUTHERN QUEBEC ON WEDNESDAY. OUR REGION WILL BE ON THE SOUTHERN PERIPHERY OF THE UPPER LEVEL TROF WITH A FEW SPOKES OF ENERGY MOVING THROUGH PRODUCING ISOLATED TO WIDELY SCATTERED SHOWERS ACROSS NORTHERN AREAS...ESPECIALLY OVER THE HIGHER TERRAIN. A STRONG MID LEVEL CAP AROUND 700MB WILL INHIBIT SHOWERS FROM GROWING TOO TALL SO THUNDER IS NOT EXPECTED. THERE WILL BE A PERSISTENT WESTERLY BREEZE DEVELOPING AS WELL WITH WELL MIXED CONDITIONS. TEMPS WILL RUN ABOUT 5-10 DEGREES BELOW NORMAL ESPECIALLY ACROSS THE WESTERN ADIRONDACKS WHERE THERE WILL BE MORE CLOUDS AROUND. WEDNESDAY NIGHT THE CLOSED UPPER LOW WILL TRACK NORTHEASTWARD INTO THE ST. LAWRENCE RIVER REGION OF EASTERN QUEBEC WITH ONE MORE WEAK DISTURBANCE AFFECTING THE WESTERN/SOUTHERN ADIRONDACKS WITH A FEW MORE SHOWERS. CHANCES FOR ANY SHOWERS SHOULD DIMINISH BY THURSDAY MORNING AS THE UPPER LOW MOVES FARTHER AWAY FROM THE REGION. THURSDAY SHOULD BE DRY AS WE WILL STILL BE IN GENERAL CYCLONIC FLOW BUT FAIRLY DRY AIR IN THE 1000-500 MB LAYER SHOULD INHIBIT SHOWER FORMATION. SCT-BKN CU WILL LIKELY DEVELOP BUT SHOULD BE RATHER SHALLOW. IT WILL BE BREEZY ONCE AGAIN AS THE HIGH CENTER OVER IN THE GREAT LAKES AND DECENT MIXING OCCURS. THE HIGH WILL MOVE A BIT CLOSER THURSDAY NIGHT...WITH WINDS DECREASING AND MIN TEMPS COOL FOR THE END OF JUNE. && .LONG TERM /FRIDAY THROUGH TUESDAY/... MOS GUIDANCE. HIGH PRESSURE CLOSES OUT THE WORK WEEK WITH PLENTIFUL SUNSHINE AND SEASONABLE TEMPERATURES. A WARM FRONT LIFTS THROUGH AT THE START OF THE WEEKEND...WITH A COLD FRONT PROVIDING THE LIFTING MECHANISM FOR THUNDERSTORMS. LOW AND MID LEVEL CAPES ARE EXPECTED TO BE PLENTIFUL...EVEN THROUGH SATURDAY NIGHT...BUT THERE IS AN INDICATION OF SOME DEGREE OF LIMITED MOISTURE AVAILABILITY. CHC POPS ARE LIMITED TO WELL N AND W OF THE CAPITAL REGION...WITH SCHC ELSW. PARTIAL SUNSHINE WILL DOMINATE THE REMAINDER OF THE PERIOD... WITH MORE HIGH CAPES AND A BETTER CHC FOR SHOWERS AND THUNDERSTORMS REGION-WIDE MONDAY AND MONDAY NIGHT AHEAD OF A STRENGTHENING COLD FRONT COMING IN FROM ONTARIO PROVINCE. THE WEEKEND WILL BE THE WARMEST PART OF THE LONG-TERM PERIOD...WITH HIGH TEMPERATURES FROM THE UPPER 70S IN THE ADIRONDACK HIGH PEAKS... TO NEAR 90 DEGREES IN THE MID-HUDSON VALLEY...WITH THE BALANCE OF THE DAYS JUST A COUPLE OF DEGREES OR SO COOLER. FRIDAY NIGHT WILL BE THE COOLEST NIGHT...WITH LOWS FROM THE MID 40S IN THE MOUNTAIN HIGH PEAKS TO AROUND 60 DEGREES IN THE LOWER MID HUDSON VALLEY. THEREAFTER...HIGHS WILL RANGE MAINLY FROM THE MID 50S TO MID 60S. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... AN OCCLUDED FRONT WILL BRING ISOLD-SCT SHOWERS AND THUNDERSTORMS TO THE E-CNTRL NY TERMINALS LATE THIS PM INTO THE EARLY EVENING. AN UPPER LEVEL LOW WILL MOVE ACROSS SRN QUEBEC TOMORROW MORNING INTO THE AFTERNOON WITH SFC HIGH PRESSURE BUILDING IN FROM THE NORTHWEST. CONDITIONS WILL GENERALLY BE VFR AHEAD OF A WARM FRONT OVER THE UPPER MID ATLANTIC REGION. SOME SPOTTY SHOWERS ARE OCCURRING WITH THE MID LEVEL CLOUDS. THERE IS A CHC OF SHOWERS AND THUNDERSTORMS AHEAD OF A PRE-FRONTAL TROUGH FROM KALB NORTH TO KGFL. WE HAVE ADDED THE THREAT OF -TSRA WITH TEMPO GROUPS HERE BTWN 21Z TO 00Z. IT IS A BIT UNCLEAR WHETHER THE CONVECTION AHEAD OF THE OCCLUDED FRONT WILL HOLD TOGETHER AFTER 00Z/WED. WE HAVE KEPT SOME VCSH GROUPS AND CB/S IN FOR ALL SITES. THE BEST LIFT WITH THE FRONT WILL BE FROM KALB NORTH...SO WE KEPT THE SHOWERS GOING WITH MAINLY MVFR CONDITIONS. SOME LOW STRATUS AND MIST MAY FORM WITH THE OCCLUDED FRONT MOVING THROUGH AFTER MIDNIGHT. WE PLACED SOME IFR CONDITIONS AT KGFL...AND WITH MVFR LEVELS AT KPOU/KALB. SUBSIDENCE IN THE WAKE OF THE FRONT WILL ALLOW CIGS AND VSBYS TO RISE BACK TO VFR LEVELS BTWN 12Z-14Z/WED. THE WINDS WILL BE FROM THE S/SE AT 5-10 KTS THIS PM. THEY WILL SHIFT TO THE W/SW AT LESS THAN 10 KTS PRIOR TO MIDNIGHT. THEY WILL BE LIGHT TO CALM THEREAFTER. EXPECT THE WINDS TO INCREASE FROM THE W/SW LATE TOMORROW MORNING AT 5-10 KTS. OUTLOOK... WED-FRI...VFR...NO SIG WX. SAT...VFR/MVFR...CHC -SHRA. SUN...VFR/MVFR...ISOLD -SHRA/-TSRA. && .FIRE WEATHER... A COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING INTO THE OVERNIGHT...PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS. A WETTING RAINFALL IS POSSIBLE IN SOME AREAS THAT RECEIVE CONVECTION. IN ITS WAKE...MAINLY DRY AND BREEZY CONDITIONS ARE THEN EXPECTED FOR THE MID WEEK PERIOD WITH HIGH PRESSURE SLOWLY MOVING INTO THE REGION WITH SLIGHTLY BELOW NORMAL TEMPERATURES. RELATIVE HUMIDITY VALUES WILL INCREASE TO AROUND 90 TO 100 PERCENT TONIGHT. MINIMUM RELATIVE HUMIDITY VALUES WEDNESDAY AFTERNOON WILL DROP TO BETWEEN 45 AND 55 PERCENT ACROSS MUCH OF THE AREA EXCEPT 55 TO 75 PERCENT ACROSS THE WESTERN AND SOUTHERN ADIRONDACKS. RH VALUES WILL INCREASE TO AROUND 90 TO 100 PERCENT AGAIN WEDNESDAY NIGHT. WINDS TONIGHT WILL INITIALLY BE SOUTH AROUND 5 TO 10 MPH...SHIFTING TO THE WEST LATE BEHIND THE COLD FRONT. WINDS ON WEDNESDAY WILL BE WEST AROUND 10 TO 15 MPH WITH GUSTS TO 20 MPH. WINDS WILL BE WEST-NORTHWEST AROUND 5 TO 15 MPH WEDNESDAY NIGHT. && .HYDROLOGY... WIDESPREAD HYDRO PROBLEMS ARE NOT ANTICIPATED. HOWEVER...AS THE CHANCES FOR SHOWERS AND THUNDERSTORMS INCREASE AHEAD OF A COLD FRONT THIS EVENING INTO THE OVERNIGHT...SOME HEAVY DOWNPOURS WILL BE POSSIBLE. PRECIPITABLE WATER VALUES AROUND 1.25 TO 1.5 INCHES...SO THERE WILL BE PLENTY OF MOISTURE AVAILABLE. THIS COULD RESULT IN BANDS OF HEAVY RAINFALL WHICH COULD CAUSE PONDING OF WATER ON ROADS AND LOW LYING AREAS...AS WELL AS SHARP RISES ON SMALL STREAMS. FLASH FLOODING IS NOT EXPECTED. THE SHOWERS AND THUNDERSTORMS WILL HAVE LESS OF AN EFFECT ON LARGER RIVERS SINCE THE HEAVY RAIN WILL BE LOCALIZED. MAINLY DRY WEATHER IS EXPECTED FOR THE PERIOD FROM WEDNESDAY THROUGH FRIDAY WITH JUST SOME SCATTERED SHOWERS ACROSS THE NORTHERN PORTIONS OF THE AREA ON WEDNESDAY. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...JPV NEAR TERM...JPV SHORT TERM...JPV LONG TERM...ELH AVIATION...WASULA FIRE WEATHER...JPV HYDROLOGY...JPV
Hazardous weather outlook, Jun 28, 4:08 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 408 PM EDT TUE JUN 28 2011 NYZ032-033-038>040-047-082-291100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-SCHOHARIE-NORTHERN FULTON- 408 PM EDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...WESTERN AND CENTRAL MOHAWK VALLEY...AND THE SCHOHARIE VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THIS EVENING AND WILL MOVE FROM SOUTHWEST TO NORTHEAST AT 20 TO 30 MPH. THERE IS A SLIGHT RISK THAT THUNDERSTORM MAY PRODUCE DAMAGING WINDS AND OR HAIL GREATER THAN ONE INCH IN DIAMETER. IN ADDITION...ANY THUNDERSTORM IS CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO SOME MINOR FLOODING OF POOR DRAINING...URBAN AND LOW LYING AREAS...AS WELL AS SHARP RISES ON SMALL STREAMS AND CREEKS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON SATURDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. CTZ001-013-MAZ001-025-NYZ041>043-048>054-058>061-063>066-083-084- VTZ013>015-291100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER- EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 408 PM EDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT... WESTERN MASSACHUSETTS...THE LAKE GEORGE SARATOGA REGION...GREATER CAPITAL REGION...EASTERN CATSKILLS...MID HUDSON VALLEY...AND TACONICS OF EAST CENTRAL NEW YORK...AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS EVENING AND WILL MOVE FROM SOUTHWEST TO NORTHEAST AT 20 TO 30 MPH. THE THUNDERSTORMS ARE NOT LIKELY TO BECOME SEVERE...ALTHOUGH ANY THUNDERSTORM IS CAPABLE OF PRODUCING HEAVY RAINFALL AND GUSTY WINDS. HEAVY RAIN MAY LEAD TO SOME MINOR FLOODING OF POOR DRAINING...URBAN AND LOW LYING AREAS...AS WELL AS SHARP RISES ON SMALL STREAMS AND CREEKS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 5:35 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 55 min |
| Jun 28, 7:28 PM EDT | Special Weather Statement | ALY | Warren | 47 min |
| Jun 28, 7:40 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren, Washington | 65 min |
| Jun 28, 7:54 PM EDT | Areal Flood Advisory | ALY | Fulton, Herkimer | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.